MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY FRANCE SAS - 3003895575 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 130720101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Removal of all shoulder arthroplasty components; continued history of pain and stiff shoulder since surgery.All components removed, discarded, and temporary prosthesis (global ap with cta head) implanted with antibiotic cement.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MOD CENT EPI 1 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8573275
Report Number1818910-2019-92244
Device Sequence Number11308257
Product Code KWS
UDI-Device Identifier10603295027287
UDI-Public10603295027287
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number130720101
Device Lot Number5319725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer04/28/2019
06/14/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/09/2019
06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;